# SDR M7K2008F00108

- Difficulty date: March 3, 2008
- Submitted: August 5, 2008
- Operation: Air carrier
- Aircraft: N810MH
- Make and model: Urocop EC 130 B4
- Aircraft serial: 3949
- Engine: Tmeca ARRIEL2B1
- System (JASC): 6700 · Rotorcraft Flight Control
- Part: Potentiometer
- Part number: 116SF2C502W253
- Condition: Defective
- Location: Collective
- Part time: 128 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED THAT WHEN ADJUSTING POWER FOR CRUISE FLIGHT THE ENGINE HAD FLUCTUATIONS WHEN PASSING THROUGH A CERTAIN COLLECTIVE POSITION THAT WERE REPEATABLE IF SELECTING THE POSITION IN QUESTION.  UPON SHUTDOWN A FAULT CODE WAS GENERATED INDICATING THE COLLECTIVE POTENTIOMETER WAS FAULTY. A NEW POTENTIOMETER WAS INSTALLED AND NO FURTHER DEFECT NOTED. THIS IS A VERY COMMON FAULT FOR THIS PART THAT EFFECTS THIS MODEL AIRCRAFTS DISPATCH RELIABILITY.  (K)
